MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD DR; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD DR; IMPLANTABLE DEVICE
Model Number D012
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Investigation of the available information determined this device exhibited oversensing of noise generated by the respiratory sensor that is related to intermittent increases in impedance measurements.Engineering analysis and testing of returned products has identified that any repeated, small movements of the lead terminal ring can create wearing of the lead terminal ring and generate microscopic particles, which may accumulate and oxidize over time.This can impact the connection between the spring contact and the lead ring, resulting in intermittent changes in impedance measurements.Please refer to the description field for more information regarding the specific circumstances of this event.
 
Event or Problem Description
It was reported that the patient received an inappropriate shock due to atrial fibrillation (af) with rapid conduction.Anti-tachycardia pacing (atp) and four shock were delivered, but the rate gradually slowed on its own.Boston scientific technical services (ts) was contacted, and ts noted respiratory rate trend (rrt) oversensing and that the device was at elective replacement indicator (eri).The device and leads remain in service.No adverse patient effects were reported.

Brand Name
INOGEN MINI ICD DR
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key12749647
Report Number2124215-2021-34209
Device Sequence Number20063745
Product Code LWS
UDI-Device Identifier00802526533822
UDI-Public00802526533822
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/25/2016
Device Model NumberD012
Device Catalogue NumberD012
Device Lot Number104424
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2021
Initial Report FDA Received Date11/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR